Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 91, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2012, 12:22 AM EDT. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2012, 12:22 AM EDT (04:22 UTC)
- Expired
- Jul 29, 2012, 12:45 AM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WHUS51 KPHI 290422
SMWPHI
ANZ450-470-290445-
/O.NEW.KPHI.MA.W.0091.120729T0422Z-120729T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1222 AM EDT SUN JUL 29 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
* UNTIL 1245 AM EDT
* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER ABOUT 8
NM SOUTH OF SHARK RIVER REEF...MOVING EAST AT 25 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3993 7373 3996 7371 3998 7375 4005 7378
4011 7352 3996 7338
TIME...MOT...LOC 0421Z 256DEG 26KT 4000 7365
$$
HEAVENER1 follow-up statement
010
FZUS71 KPHI 290436
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 AM EDT SUN JUL 29 2012
ANZ450-290445-
/O.CAN.KPHI.MA.W.0091.000000T0000Z-120729T0445Z/
1236 AM EDT SUN JUL 29 2012
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREA WAS...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
LAT...LON 3994 7359 4005 7360 4007 7348 3997 7339
3996 7339
TIME...MOT...LOC 0435Z 256DEG 26KT 4002 7352
$$
ANZ470-290445-
/O.CON.KPHI.MA.W.0091.000000T0000Z-120729T0445Z/
1236 AM EDT SUN JUL 29 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT...
FOR THE FOLLOWING AREA...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
ABOUT 9 NM SOUTHEAST OF SHARK RIVER REEF...MOVING EAST AT 25 KNOTS.
THIS STRONG THUNDERSTORM WILL OTHERWISE REMAIN AWAY FROM SIGNIFICANT
COASTAL LANDMARKS OVER THE INDICATED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS
LIGHTNING...LARGE HAIL...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3994 7359 4005 7360 4007 7348 3997 7339
3996 7339
TIME...MOT...LOC 0435Z 256DEG 26KT 4002 7352
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 10:25 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 28, 10:25 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... WE HAVE ALLOWED THE SEVERE THUNDERSTORM WATCH TO EXPIRE. HOWEVER, ISOLATED CONVECTIVE ACTIVITY LINGERED IN PARTS OF NEW JERSEY AND DELAWARE AT 1000 PM WITH A FEW WARNINGS AND ADVISORIES LEFT IN PLACE. THE TREND SHOULD BE TOWARD WEAKENING AS THE SHOWERS AND THUNDERSTORMS PASS OFF THE COAST. WITH THE ABUNDANT LOW LEVEL MOISTURE, PATCHY FOG IS EXPECTED. TEMPERATURES SHOULD DROP MAINLY INTO THE UPPER 60S AND LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LAST OF THE SHOWERS AND SCATTERED THUNDERSTORMS WILL LIKELY PASS OFF THE COAST BY 0600Z. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY. AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR OVERNIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE. THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. A LIGHT NORTHWEST OR NORTH WIND MAY DEVELOP FOR SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT THROUGH MOST OF THE PERIOD. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, AN 11 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...ROBERTSON/MEOLA RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 28, 10:16 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1016 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-300230- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-300230- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-300230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1016 PM EDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 11:01 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG LONG BRANCH 40.30N 73.99W
07/28/2012 MONMOUTH NJ PUBLIC
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PHI1200569
WDLocal storm report, Jul 28, 11:05 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL EATONTOWN 40.29N 74.06W
07/28/2012 E1.00 INCH MONMOUTH NJ PUBLIC
TIME EST
&&
EVENT NUMBER PHI1200570
WDLocal storm report, Jul 28, 11:08 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG FREEHOLD 40.26N 74.28W
07/28/2012 MONMOUTH NJ PUBLIC
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PHI1200571
WDLocal storm report, Jul 28, 11:12 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ PUBLIC
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PHI1200572
WDLocal storm report, Jul 28, 11:27 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M40 MPH ANZ470 NJ NDBC BUOY
&&
EVENT NUMBER PHI1200573
WDLocal storm report, Jul 29, 12:02 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1202 AM EDT SUN JUL 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG EAST FREEHOLD 40.27N 74.24W
07/28/2012 MONMOUTH NJ TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN
&&
EVENT NUMBER PHI1200574
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 55 min |
| Jul 28, 8:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 8:26 PM EDT | Areal Flood Advisory | PHI | Mercer | 101 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 67 min |
| Jul 28, 8:41 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 64 min |
| Jul 28, 8:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 9:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 28, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 23 min |
| Jul 28, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Jul 28, 9:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 28, 9:46 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 59 min |
| Jul 28, 9:52 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 118 min |
| Jul 28, 9:52 PM EDT | Special Weather Statement | PHI | Camden | 53 min |
| Jul 28, 10:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 28, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 28, 10:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 28, 10:39 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 1:42 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 29, 2:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 29, 3:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 4:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 64 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Jul 28, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 56 min |
| Jul 28, 9:11 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 64 min |
| Jul 29, 3:03 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 57 min |
| Jul 29, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 74 min |
| Jul 29, 5:32 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 58 min |
| Jul 29, 6:08 PM EDT | Areal Flood Advisory | PHI | Carbon | 86 min |
| Jul 28, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 66 min |
| Jul 28, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 10:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 69 min |
| Jul 29, 2:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.